Opuscula Mathematica
Opuscula Math. 37, no. 2 (), 281-301
http://dx.doi.org/10.7494/OpMath.2017.37.2.281
Opuscula Mathematica

Existence of three solutions for impulsive nonlinear fractional boundary value problems





Abstract. In this work we present new criteria on the existence of three solutions for a class of impulsive nonlinear fractional boundary-value problems depending on two parameters. We use variational methods for smooth functionals defined on reflexive Banach spaces in order to achieve our results.
Keywords: fractional differential equation, impulsive condition, classical solution, variational methods, critical point theory.
Mathematics Subject Classification: 34A08, 34B37, 58E05, 58E30, 26A33.
Cite this article as:
Shapour Heidarkhani, Massimiliano Ferrara, Giuseppe Caristi, Amjad Salari, Existence of three solutions for impulsive nonlinear fractional boundary value problems, Opuscula Math. 37, no. 2 (2017), 281-301, http://dx.doi.org/10.7494/OpMath.2017.37.2.281
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.